Volume 2, Issue 2 (12-2021)                   MACO 2021, 2(2): 105-117 | Back to browse issues page

XML Print

Abstract:   (266 Views)
In the paper, we investigate Schur-convexity of differences which are obtained
from the Hermite-Hadamard type inequality for co-ordinated convex functions on a square
in plane. A generated Schur-convex sums by co-ordinated convex functions also is given.
Full-Text [PDF 134 kb]   (165 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/12/31

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.